edoc

Symplectic birational transformations of the plane

Blanc, Jérémy. (2013) Symplectic birational transformations of the plane. Osaka journal of mathematics, Vol. 5, no. 2. S. 573-590.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A6093983

Downloads: Statistics Overview

Abstract

We study the group of symplectic birational transformations of the plane. It is proved that this group is generated by SL(2; Z), the torus and a special map of order 5, as it was conjectured by A. Usnich. Then we consider a special subgroup H, of nite type, dened over any eld which admits a surjective morphism to the Thompson group of piecewise linear automorphisms of Z2. We prove that the presentation for this group conjectured by Usnich is correct.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Algebra (Blanc)
UniBasel Contributors:Blanc, Jérémy
Item Type:Article, refereed
Bibsysno:Link to catalogue
Publisher:Department of Mathematics
ISSN:0030-6126
Note:Publication type according to Uni Basel Research Database: Journal article
Last Modified:08 May 2015 08:45
Deposited On:21 Jun 2013 12:28

Repository Staff Only: item control page